# SDR QXEA0001276

- Difficulty date: May 12, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 5,826 hours, 8,180 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 ENGINE FIRE DETECTION FAULT B WARNING LIGHT IS ILLUMINATED.  REMOVED AND REPLACED NR 2 ENGINE LOOP B DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
